Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 56, Number 2

All articles in this issue are freely accessible.

The threshold theorem for the $(4+1)$-dimensional Yang–Mills equation: An overview of the proof
Sung-Jin Oh and Daniel Tataru.
Bull. Amer. Math. Soc. 56 (2019), 171-210
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Differentiability versus continuity: Restriction and extension theorems and monstrous examples
Krzysztof C. Ciesielski and Juan B. Seoane-Sepúlveda.
Bull. Amer. Math. Soc. 56 (2019), 211-260
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Analytic $L$-functions: Definitions, theorems, and connections
David W. Farmer, Ameya Pitale, Nathan C. Ryan and Ralf Schmidt.
Bull. Amer. Math. Soc. 56 (2019), 261-280
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
On Milnor’s fibration theorem and its offspring after 50 years
José Seade.
Bull. Amer. Math. Soc. 56 (2019), 281-348
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions

Mathematical Perspectives

About the cover: Early American arithmetics
Gerald L. Alexanderson and Leonard F. Klosinski.
Bull. Amer. Math. Soc. 56 (2019), 349-353
Abstract, references and article information
Full-text PDF Free Access
Selections Reprinted from "Mathematical Reviews"
Bull. Amer. Math. Soc. 56 (2019), 355-359
Review Information
Full-text PDF Free Access
Request permission to use this material Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Expansion in finite simple groups of Lie type, by Terence Tao.
Reviewer: Alexander Lubotzky
Bull. Amer. Math. Soc. 56 (2019), 361-366
Review information
Full-text PDF Free Access
Topics in hyperplane arrangements, by Marcelo Aguiar and Swapneel Mahajan.
Reviewer: S. Forcey
Bull. Amer. Math. Soc. 56 (2019), 367-372
Review information
Full-text PDF Free Access